# SDR CA051102005

- Difficulty date: November 1, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Buss Bar
- Part number: 697070212
- Condition: Shorted
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CRUISE, RT DC GEN HOT CAUTION LIGHT STARTED FLICK. QRH CONSULTED, FC SWITCHED OFF DC GEN NR2.  AC WENT INTO ICING COND, FC SWITCHED ON PROP DEICE. AFTER PROP DEICE CAUTION WENT ON AND OFF. MADE AC GEN NR1, NR2 OFF LINE. WITH ONLY DC GEN NR1 ON LINE FC DECIDED TO DIVERT.  DC GEN NR2 HOT LIGHT WAS STILL FLICKERING. CKD DC GEN TEMP, FOUND NOT HOT.  CIRCUIT FROM P1 AT DC GEN TO CAUTION WARN PNL CKD W/O FINDINGS.  DC GEN NR2 REPLACED, TEST RUN.  TROUBLESHOOTING ON PROP DEICE FOUND THAT BUS-BAR ON BACK OF SLIP-RING WAS BURNED, ONE END WAS BENT AWAY FROM SLIP-RING. TMCU FAIL CODES SHOWED PHASE 2 SHORTED, HAS CAUSED OVERLOAD IN AC SYS, DISCONNECTED BOTH AC GEN NR1, NR2. BUS-BAR REPLACED, SYS TESTED W/O REMARK.
